# SDR MWEA96371

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Improper Repair
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSELAGE FRAME FOUND WITH PREVIOUS IMPROPER REPAIR AT STA 503, LONGERON 28L TO 28R.  INSTALLED REPAIR PER SRM 53-03, FIG 2A SHEET 1.
